# SDR USAABA08022

- Difficulty date: June 27, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752014
- Condition: Cracked
- Location: Cockpit
- Part time: 35,966 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YHZ - FLT 700 EN ROUTE PHL TO FRA.  THE FLIGHT REPORTED A CRACKED WINDSHIELD DURING CRUISE FLIGHT.  PROCEDURES REQUIRED DESCENDING TO FL 230.  THE FLIGHT DIVERTED TO YHZ SINCE THE FUEL BURN AT FL 230 WOULD BECOME EXCESSIVE.  THE FLIGHT LANDED WTIHOUT FURTHER INCIDENT. (S)  MAINTENANCE REPLACED THE FIRST OFFICER`S WINDSHIELD. OPERATIONALLY CHECKS OK. (B)
